# SDR HEEA082424

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- Aircraft time: 22,157 hours
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Switch
- Part number: 2820
- Part serial: 2107
- Condition: Failed
- Location: Anti Ice Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SWITCH FAILED, ANTI ICE WARNING LIGHT WILL NOT GO OUT.
